# SDR SWIA2020033049535

- Difficulty date: March 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 AT STGR 3L, INBOARD STRINGER SPLICE ANGLE IS CRACKED   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED THE FS280 STR3L INBD SPLICE ANGLE REF CRJ200 SRM, BOMBARDIER DRAWING.  COMPLIED WITH ST, LEAK CHECKS GOOD.
